Article citationsMore>>

Krutikov, V.S. (1991) A Solution to the Inverse problem for the wave equation with nonlinear conditions in re-gions with moving boundaries. Prikladnaia Matematika i Mekhanika, 55(6), 1058-1062.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top